Q. There is pain on the tip of the penis after masturbation. What is the reason?

Answered by
Dr. Alexander Davis, Md
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Nov 21, 2020 and last reviewed on: Jan 02, 2021

Hi doctor,

I am 21 years old with a weight of 60 kilograms. I have pain in my penis after masturbation for the past six months. It hurts more when I touch it.

#

Hi,

Welcome to icliniq.com.

You are having problems with the penis. If you do not have a discharge and intercourse for the last three months, then the issue is due to masturbation illness. Masturbation is not a healthy habit and try to stop doing it. You should touch your penis when you wash it. Your condition will become better after some time. If you have a hard time to stop masturbation, get back to me. I will prescribe you medication to control it.


The Probable causes:

You have distorted sexual behaviour.

Investigations to be done:

Do STD (sexually transmitted diseases) test if had intercourse in the last months months

Differential diagnosis:

various

Probable diagnosis:

Can be due to abnormal sexual practices

Treatment plan:

Stop practicing masturbation completely.

Preventive measures:

./.

Regarding follow up:

Get back to me if you need a prescription for medication or appliances to make masturbation impossible.


Was this answer helpful?

 | 


Related Questions:
How to manage pain in penis?

.. the infection involving right testis, right sperm tube and both sides of groin lymph nodes. Please get a urine routine and culture test done. From the list of medications, I do not see any antibiotic. I suggest you start capsule Doxycycline 100 m...   Read full

Is masturbation the reason for my premature ejaculation?

I am suffering from premature ejaculation ... Kindly suggest medicine for premature ejaculation ...   Read full

Will masturbation give rise to more acne?

.. an infection of oil secreting glands of the skin. There is no relation to masturbation. Creams like Mometasone are steroids, and they can aggravate acne. Moreover, they also cause serious side effects like facial hair, redness and fungal infe...   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


What Is Epilepsy Or Seizure Disorder?
We all are familiar with the term epilepsy, and always associate it with fits or seizures. But, there is more to it. So,...  Read more»
Can viral fever lead to Parkinson's disease?
Hello doctor,I had a viral fever six years back. I had a very high temperature of 105, bad cough, also hallucinations. I...  Read more»
Parkinson's Disease: Historical Aspects and Current Treatment Approaches
This article discusses the historical aspects of Parkinsonism and, the evidence based approaches currently available for...  Read more»

Ask your health query to a doctor online?

Ask a Sexologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.